# SDR QXEA2016080200517

- Difficulty date: August 2, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 18,860 hours, 20,369 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 4151171
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RT MAIN LANDING GEAR NR 3 TIRE TREAD CAME OFF DURING TAKE-OFF ROLL.  FLIGHT CONTINUED.  REPLACED 3 MLG TIRE AND WHEEL ASSY.  REPLACED NR 4 MLG TIRE &  WHEEL ASSY.  COMPLIED WITH CHAPTER 5 INSP.  AFTER A TIRE FAILURE.
